Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 14 found articles
 
 
  LMI criteria on exponential stability of BAM neural networks with both time-varying delays and general activation functions
 
 
Title: LMI criteria on exponential stability of BAM neural networks with both time-varying delays and general activation functions
Author: Wang, Huiwei
Song, Qiankun
Duan, Chengjun
Appeared in: Mathematics and computers in simulation
Paging: Volume 81 (2010) nr. 4 pages 14 p.
Year: 2010
Contents:
Publisher: IMACS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands